Modified Feynman Rules in Supergravity
197812 pages
Published in:
- Nucl.Phys.B 141 (1978) 141-152
- Published: 1978
View in:
Citations per year
Abstract: (Elsevier)
The new modified Feynman rules are obtained in supergravity theory. They include an additional quartic ghost coupling. New modified Ward-Slavnov-Taylor identities are presented and a theory constructed in this way is shown to be gauge-invariant on the mass shell in spite of the absence of a closed algebra.- FIELD THEORY: SUPERSYMMETRY
- GRAVITATION: SUPERSYMMETRY
- FEYNMAN GRAPH
- TRANSFORMATION: BECCHI-ROUET-STORA
- GAUGE FIELD THEORY: WARD-SLAVNOV-TAYLOR IDENTITY
References(25)
Figures(0)
- [1]
- [1]
- [2]
- [2]
- [3]
- [4]
- [5]
- [5]
- [5]
- [6]
- [6]
- [7]
- [7]
- [7]
- [8]
- [9]
- [10]
- [11]
- [11]
- [11]
- [12]
- [13]
- [*]
- [*]
- [*]